Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 168381, 8 pages
http://dx.doi.org/10.1155/2014/168381
Research Article

Estimates of Intrinsic Square Functions on Generalized Weighted Morrey Spaces

1School of Science, Hangzhou Dianzi University, Hangzhou 310018, China
2Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 24 March 2014; Accepted 8 July 2014; Published 22 July 2014

Academic Editor: Aurelian Gheondea

Copyright © 2014 Guilian Gao and Xiaomei Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guilian Gao and Xiaomei Wu, “Estimates of Intrinsic Square Functions on Generalized Weighted Morrey Spaces,” Journal of Function Spaces, vol. 2014, Article ID 168381, 8 pages, 2014. doi:10.1155/2014/168381